It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Anxiety Message Board

Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 07-29-2006, 03:31 PM   #1
Senior Veteran
Join Date: Jan 2005
Posts: 951
jennyVee HB UserjennyVee HB User

Guys i am very worried, I have been on 20mg of celexa for a while now and started buspar 2 weeks ago 10 mg a day for 2 weeks now, and i have been feeling so tired, I mean I feel so tired that its unreal, and No energy and spaced out then to top it off i read that its very dangerous to combine both drugs and i have been doing that i take them at night together. on both the official buspar and celexa site it says they shouldnt be mixed?

anyway can anyone clarify this, i mean the buspar has helped me until a few days ago when the overwhelming tiredness has taken over my body, and i been feeling a bit numb inside and out, i am not sure whether to take just 5mg in the morning and celexa at night or stop the buspar, weird thing is that my sex drive has gone up with the buspar. anyway if anyone can tell me if this is safe to take let me know i am so scared and a friedn told me to stop one of the 2 not sure what to do and of course docs/pharamcists never told me it was unsafe to ,mix the 2 meds thanks

Last edited by jennyVee; 07-29-2006 at 03:54 PM.

Sponsors Lightbulb
Old 07-30-2006, 06:58 PM   #2
Senior Veteran
Join Date: Jun 2006
Location: royal oak mi 48067
Posts: 872
marian100 HB User

i don't know how dangerous this combination is. i would talk to my dr about this. i am on 60 mg of buspar and i have no problems with tiredness. i have been on it for two years. best of luck.

Old 07-30-2006, 09:19 PM   #3
Senior Member
Join Date: Jul 2006
Location: Alberta, Canada
Posts: 202
bynobody HB User

Yes please talk to your doctor about mixing any drugs. You might have SSRI overdose, or whatever they call it. Stop taking both drugs and talk to your doctor, don't self-regulate your intake.

Old 08-01-2006, 12:59 PM   #4
Junior Member
Join Date: May 2006
Location: no
Posts: 42
ndb1 HB User

I'm not sure about the Buspar, but Celexa made me exhausted. I could hardly keep my eyes open. It's sounds like you are having the same problem.

Good luck

Old 08-01-2006, 05:21 PM   #5
Senior Veteran
Join Date: Jan 2005
Posts: 951
jennyVee HB UserjennyVee HB User

Hi guys actully i discovred what was wrong it was the buspar after all... the side effects were killing me, it hepled my anxiety alot though but at 10 mg it made me feel like a zombie/spaced out, i had most of the side effects, which are anyway i stopped in on saturday and i havent been able to sleep after that, i have heavy duty insomnia so belive it or not i am having withdrawal symptoms form it i didnt expect thi after all i was only on it for 2 weeks... i also have tremors............ anyway I was only on it a few weeks and its getting out of my system beccause for the first time in 2 weeks i feel energy again... by the way celexa helps me alot with OCD but not with anxiety... at first celexa did get me drowsy but after a while it started giving me energy, I went up to 40 mg of celexa and it made me feel spaced out so i went on 20 mg of celexa and 10 mg buspar but as i said it gave me too many side effects but one thing it did do was give me a very high sex drive! which i didnt expect.. of course my hubby wishes i continue to take it celexa did the same at first but afterwards it lowered my sex drive, anyway Thanks everyone

Last edited by jennyVee; 08-01-2006 at 05:23 PM.

Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Atenolol & Pregnancy MyHeart916 Pregnancy 1 04-23-2010 07:03 AM
Buspar dosage? red-rider Anxiety 4 10-08-2009 10:49 AM
Buspar/Celexa/Klonopin addiction? VeryWorried4Him Addiction & Recovery 4 03-06-2009 12:32 AM
Buspar, anyone?! BreathNoMore Anxiety 5 01-24-2009 05:50 PM
Couple Questions about Buspar sunshine0806 Depression 3 04-14-2008 09:06 PM
Lexapro and Buspar cat3883 Anxiety 4 03-08-2007 09:34 AM
Luvox, Celexa, Buspar and weight gain Re4877 Bipolar Disorder 3 02-10-2007 03:48 AM
NEED To STOP CELEXA not helping anxiety- want to restart BUSPAR any advice? jennyVee Anxiety 8 11-25-2006 04:37 PM
Lorazapam & Buspar Leah004 Anxiety 7 07-17-2005 11:00 PM

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:16 PM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!